Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 92, NWS New Orleans, LA

September 2, 2008Pike County, Walthall County, Mississippi; Washington Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Sep 2, 2008, 12:39 AM CDT for Pike County, Walthall County, Mississippi; Washington Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2008, 12:39 AM CDT (05:39 UTC)
Expired
Sep 2, 2008, 1:18 AM CDT
In force
39 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Washington Parish, LA, Pike County, MS, Walthall County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 11:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 5.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 549 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
549 m²/s²
0-3 km storm-relative helicity
579 m²/s²
Significant tornado parameter
2.8
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 020539
TORLIX
LAC117-MSC113-147-020630-
/O.NEW.KLIX.TO.W.0092.080902T0539Z-080902T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
1239 AM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
  EASTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI...
  WESTERN WALTHALL COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 130 AM CDT

* AT 1239 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES EAST OF MOUNT
  HERMAN...OR ABOUT 8 MILES NORTH OF FRANKLINTON...MOVING NORTH AT 45
  MPH.

* THE  TORNADO WILL BE NEAR...
  RURAL WESTERN WALTHALL COUNTY AT 1250 AM CDT
  RURAL EASTERN PIKE COUNTY AT 1250 AM CDT
  RURAL NORTHEASTERN PIKE COUNTY AT 110 AM CDT
  RURAL NORTHWESTERN WALTHALL COUNTY AT 110 AM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING
STRAIGHT LINE WINDS.

IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR
HEAD WITH YOUR HANDS.

LAT...LON 3135 9011 3097 9007 3090 9029 3136 9049
      3136 9048 3136 9015
TIME...MOT...LOC 0539Z 169DEG 39KT 3098 9020

$$
2 follow-up statements
000 
WWUS54 KLIX 020551
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
1251 AM CDT TUE SEP 2 2008

LAC117-020602-
/O.CAN.KLIX.TO.W.0092.000000T0000Z-080902T0630Z/
WASHINGTON LA-
1252 AM CDT TUE SEP 2 2008

...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON PARISH IS
CANCELLED...

LAT...LON 3136 9015 3135 9011 3101 9012 3102 9029
      3136 9049
TIME...MOT...LOC 0552Z 169DEG 39KT 3112 9023

$$

MSC113-147-020630-
/O.CON.KLIX.TO.W.0092.000000T0000Z-080902T0630Z/
PIKE MS-WALTHALL MS-
1252 AM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR WESTERN
WALTHALL AND EASTERN PIKE COUNTIES...

AT 1252 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO WAS
NEAR TYLERTOWN...OR ABOUT 17 MILES SOUTHEAST OF MCCOMB...MOVING NORTH
AT 45 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES WEST OF SALEM BY 100 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING
STRAIGHT LINE WINDS.

IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR
HEAD WITH YOUR HANDS.

LAT...LON 3136 9015 3135 9011 3101 9012 3102 9029
      3136 9049
TIME...MOT...LOC 0552Z 169DEG 39KT 3112 9023

$$
000 
WWUS54 KLIX 020618
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
118 AM CDT TUE SEP 2 2008

MSC113-147-020628-
/O.CAN.KLIX.TO.W.0092.000000T0000Z-080902T0630Z/
PIKE MS-WALTHALL MS-
118 AM CDT TUE SEP 2 2008

...THE TORNADO WARNING FOR WESTERN WALTHALL AND EASTERN PIKE COUNTIES
IS CANCELLED...

LAT...LON 3136 9015 3135 9011 3101 9012 3102 9029
      3136 9049
TIME...MOT...LOC 0618Z 169DEG 39KT 3140 9029

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 12:33 AM CDT, 6 minutes earlier.

Area forecast discussion, Sep 2, 12:33 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
1233 AM CDT TUE SEP 2 2008

.UPDATE...QUICK UPDATE TO FORECAST PACKAGE JUST SENT. HOISTED A
COASTAL FLOOD WARNING FOR ALL COASTAL ZONES THROUGH EARLY MORNING.
WE REPLACED THE TROPICAL WARNINGS WITH SMALL CRAFT ADVISORY OVER
THE MARINE AREAS. WE CONTINUE TORNADO WATCH FOR NORTHERN 2/3RDS OF
FORECAST AREA THROUGH EARLY MORNING. /05

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 AM TUESDAY FOR THE FOLLOWING
     ZONES: ASCENSION...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
     THE BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.

     FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     COASTAL FLOOD WARNING UNTIL 7 AM TUESDAY FOR THE FOLLOWING
     ZONES: HANCOCK...HARRISON...AND JACKSON.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

&&

05/GARMON
Hazardous weather outlook, Sep 1, 10:28 AM CDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1028 AM CDT MON SEP 1 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-021530-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1028 AM CDT MON SEP 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
THE CENTER OF HURRICANE GUSTAV MADE LANDFALL NEAR COCODRIE
LOUISIANA THIS MORNING. SIGNIFICANT STORM SURGE FLOODING CONTINUES
TO BE A THREAT IN LOW LYING AREAS...ESPECIALLY NEAR AND TO THE
EAST OF COCODRIE. HURRICANE FORCE WINDS OR WIND GUSTS ARE EXPECTED
TO CONTINUE OVER MUCH OF THE AREA TODAY AND INTO TONIGHT...WITH
TROPICAL STORM FORCE WIND GUSTS EXPECTED FARTHER INLAND. THERE
WILL BE A THREAT OF ISOLATED TORNADOES CONTINUING INTO THIS
AFTERNOON. RAINFALL TOTALS OF 6 TO 12 INCHES WILL BE POSSIBLE
THROUGH TONIGHT. THIS RAIN WILL BE VERY HEAVY AT TIMES AND MAY
CAUSE FLASH FLOODING...AS WELL AS MODERATE TO MAJOR FLOODING ALONG
SOME RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
ASSOCIATED WITH GUSTAV. IN ADDITION...HEAVY RAINFALL WILL CONTINUE
TO BE A THREAT WITH STORM TOTAL RAINFALL OF NEAR 20 INCHES
POSSIBLE IN SOME ISOLATED LOCATIONS. FLOODING OF RIVERS MAY
CONTINUE FOR SEVERAL DAYS.

THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THURSDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS ARE ASKED TO CONTINUE SUPPORTING HURRICANE
OPERATIONS TODAY.

In the hours before

Local storm report, Sep 1, 8:14 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
814 PM CDT MON SEP 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HURRICANE        BATON ROUGE             30.45N 91.13W
09/01/2008                   EAST BATON ROUGE   LA   NEWSPAPER

            *** 1 FATAL *** ONE PERSON KILLED WHEN A TREE FELL ON A
            HOME. REPORT FROM ADVOCATE NEWSPAPER IN BATON ROUGE.

&&

RSW
Local storm report, Sep 1, 8:18 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
818 PM CDT MON SEP 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TORNADO          LAKE CATHERINE          30.11N 89.71W
09/01/2008                   ORLEANS            LA   PUBLIC

            REPORT OF TORNADO NEAR LAKE CATHERINE THROUGH HAM RADIO.

&&

25
Local storm report, Sep 1, 8:23 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
823 PM CDT MON SEP 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TORNADO          GREENSBURG              30.83N 90.67W
09/01/2008                   ST. HELENA         LA   AMATEUR RADIO

            REPORT OF A TORNADO IN GREENSBURG THROUGH HAM RADIO.

&&

11
Local storm report, Sep 1, 9:18 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
918 PM CDT MON SEP 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FUNNEL CLOUD     GAUTIER                 30.39N 88.64W
09/01/2008                   JACKSON            MS   PUBLIC

            FUNNEL CLOUD SPOTTED IN GAUTIER AT THE INTERSECTION OF
            DOLPHIN STREET AND OLD SPANISH TRAIL. FUNNEL CLOUD WAS
            NOT OBSERVED TOUCHING DOWN ALTHOUGH IT DID LIFT A VEHICLE
            SLIGHTLY OFF OF THE GROUND.

&&

9/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:41 PM CDTTornado WarningLIXAmite34 min
Sep 1, 9:58 PM CDTCoastal Flood WarningLIX9 hr
Sep 2, 12:16 AM CDTTornado WarningLIXPike, Walthall44 min
Sep 2, 3:05 AM CDTFlash Flood WarningLIXPearl River, Pike, Walthall3 hr
Sep 2, 3:08 AM CDTTornado WarningLIXAmite, Pike52 min
Sep 2, 3:41 AM CDTTornado WarningLIXAmite, Pike34 min
Sep 2, 3:50 AM CDTFlash Flood WarningLIXAmite, Wilkinson6 hr
Sep 2, 6:47 AM CDTTornado WarningLIXHancock, Pearl River43 min
Sep 2, 7:01 AM CDTTornado WarningLIXHancock, Pearl River18 min
Sep 2, 7:13 AM CDTCoastal Flood WarningLIX3 hr
Sep 2, 8:30 AM CDTTornado WarningLIXHancock, Pearl River30 min
Sep 2, 9:03 AM CDTFlash Flood WarningLIXAmite, Wilkinson7 hr
Sep 2, 9:36 AM CDTRiver Flood WarningLIXPike, Walthall4 days
Sep 2, 9:44 AM CDTRiver Flood WarningLIXHancock, Pearl River9 days
Sep 2, 10:34 AM CDTCoastal Flood WarningLIX37 hr
Sep 2, 10:56 AM CDTTornado WarningLIXAmite, Wilkinson15 min
Sep 2, 12:08 PM CDTFlash Flood WarningLIXAmite, Wilkinson4 hr
Sep 2, 12:34 PM CDTTornado WarningLIXAmite41 min
Sep 2, 2:15 PM CDTTornado WarningLIXPike22 min
Sep 2, 3:27 PM CDTFlash Flood WarningLIXAmite, Pike3 hr
Sep 2, 3:36 PM CDTRiver Flood WarningLIXPike27 hr
Sep 2, 4:36 PM CDTTornado WarningLIXPike9 min
Sep 2, 4:59 PM CDTTornado WarningLIXPike31 min
Sep 2, 6:17 PM CDTTornado WarningLIXWilkinson28 min
Sep 1, 7:51 PM CDTTornado WarningLIXOrleans, Saint Tammany24 min
Sep 1, 8:13 PM CDTTornado WarningLIXSaint Tammany32 min
Sep 1, 8:46 PM CDTTornado WarningLIXSaint Tammany14 min
Sep 1, 9:03 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Sep 1, 10:26 PM CDTFlash Flood WarningLIXWashington3 hr
Sep 2, 12:59 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington31 min
Sep 2, 2:20 AM CDTRiver Flood WarningLIXSt. Mary58 hr
Sep 2, 4:52 AM CDTTornado WarningLIXJefferson, Lafourche, Plaquemines23 min
Sep 2, 5:00 AM CDTSpecial Marine WarningLIX15 min
Sep 2, 5:19 AM CDTTornado WarningLIXPlaquemines, Saint Bernard41 min
Sep 2, 6:14 AM CDTSpecial Marine WarningLIX61 min
Sep 2, 9:35 AM CDTRiver Flood WarningLIXSaint Tammany7 days
Sep 2, 1:49 PM CDTTornado WarningLIXTangipahoa26 min
Sep 2, 2:29 PM CDTTornado WarningLIXSaint Tammany46 min
Sep 2, 2:53 PM CDTTornado WarningLIXSaint Tammany, Washington37 min
Sep 2, 3:16 PM CDTTornado WarningLIXSaint Tammany, Washington30 min
Sep 2, 3:29 PM CDTTornado WarningLIXWashington13 min
Sep 2, 3:31 PM CDTRiver Flood WarningLIXSaint Bernard45 hr
Sep 2, 3:33 PM CDTRiver Flood WarningLIXSaint Bernard35 hr
Sep 2, 3:33 PM CDTSpecial Marine WarningLIX87 min
Sep 2, 4:02 PM CDTTornado WarningLIXSaint Tammany, Washington28 min
Sep 2, 4:55 PM CDTTornado WarningLIXJefferson, Orleans35 min
Sep 2, 5:15 PM CDTTornado WarningLIXSaint Tammany30 min
Sep 2, 5:17 PM CDTTornado WarningLIXPointe Coupee, West Baton Rouge, West Feliciana28 min
Sep 2, 5:39 PM CDTTornado WarningLIXJefferson21 min
Sep 2, 5:44 PM CDTTornado WarningLIXWest Feliciana31 min
Sep 2, 6:12 PM CDTTornado WarningLIXSaint Tammany, Washington48 min
Sep 2, 6:21 PM CDTSpecial Marine WarningLIX24 min
Sep 2, 6:44 PM CDTTornado WarningLIXWest Feliciana31 min

Nearby

Tornado Warnings in Mississippi, 2008Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.